# SDR AALA972199

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 700, STRINGER 24R, BELTFRAME DENTED ON UPPER FLANGE, INTO RADIUS AND FORWARD FLANGE.  REMOVED DAMAGE OF BELTFRAME STATION 700 PER SRM 51-40-3, FABRICATED AND INSTALLED DOUBLER STATION 700 STRINGER 24R PER SRM 53-10-4.  (M)
